# SDR UPS07651179

- Difficulty date: November 13, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 31,510 hours, 9,775 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Condition: Cracked
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG2 LEFT WING I/B AILERON I/B HINGE SUPPORT RIB IS CRACKED AT UPPER AFT O/B BOLTS COMMON TO UPPER T/E PANEL SUPPORT WS 445.  REPAIRED PER UPS RAA FILE 767-57-20084 AND GOODRICH EO 07-3840.
